# SDR AALA202103249012

- Difficulty date: March 17, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 32,540 hours, 13,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 951-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF INTERCOSTAL BETWEEN STA 951 AND STA 967 AT LBL 24, MEASURING L=1.0 IN, W=1.0 IN, D=0.038 IN. REPLACED INTERCOSTAL WITH NEW IAW SRM 51-40-02.
